# SDR MWEA97686

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 595034557
- Condition: Broken
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BROKEN CARGO TRACK SUPPORT AT STA 503 BETWEEN L28-L27 AND CORROSION ON INTERCOSTAL.  MAINTENANCE REPAIRED IAW SRM 51-10-2A DOUGLAS DRAWING 5956034 AND 51-30.
